# SDR GUUA95253053107A

- Difficulty date: May 31, 2007
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,150 hours, 26,284 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP DISCOVERED CRACKED CEILING IN NOSE WHEEL WELL AT FS 89 WL 100.00 AT CENTER BUTT LINE.  REMOVED DAMAGED AREA AND INSTALLED SHIM AND EXTERNAL REINFORCEMENT DOUBLER REPAIR.
